mirage

Global and uniform convergence of subspace correction methods for some convex optimization problems.

DSpace/Manakin Repository

 

Search DR-NTU


Advanced Search Subject Search

Browse

My Account

Global and uniform convergence of subspace correction methods for some convex optimization problems.

Show simple item record

dc.contributor.author Tai, Xue Cheng.
dc.contributor.author Xu, Jinchao.
dc.date.accessioned 2009-08-12T06:52:46Z
dc.date.available 2009-08-12T06:52:46Z
dc.date.copyright 2002.
dc.date.issued 2009-08-12T06:52:46Z
dc.identifier.citation Tai, X. C., & Xu, J. (2002). Global and uniform convergence of subspace correction methods for some convex optimization problems. Mathematics of Computation, 71(237), 105-124.
dc.identifier.issn 0025-5718
dc.identifier.uri http://hdl.handle.net/10220/6068
dc.description.abstract This paper gives some global and uniform convergence estimates for a class of subspace correction (based on space decomposition) iterative methods applied to some unconstrained convex optimization problems. Some multigrid and domain decomposition methods are also discussed as special examples for solving some nonlinear elliptic boundary value problems.
dc.format.extent 20 p.
dc.language.iso en
dc.relation.ispartofseries Mathematics of computation
dc.rights Mathematics of Computation © copyright 2002 American Mathematical Society. The journal's website is located at www.ams.org/mcom/.
dc.subject DRNTU::Science::Mathematics::Applied mathematics::Numerical analysis.
dc.title Global and uniform convergence of subspace correction methods for some convex optimization problems.
dc.type Journal Article
dc.contributor.school School of Physical and Mathematical Sciences
dc.identifier.openurl http://sfxna09.hosted.exlibrisgroup.com:3410/ntu/sfxlcl3?sid=metalib:ELSEVIER_SCOPUS&id=doi:&genre=&isbn=&issn=&date=2002&volume=71&issue=237&spage=105&epage=124&aulast=Tai&aufirst=%20X%20%2DC&auinit=&title=Mathematics%20of%20Computation&atitle=Global%20and%20uniform%20convergence%20of%20subspace%20correction%20methods%20for%20some%20convex%20optimization%20problems&sici.
dc.identifier.doi http://dx.doi.org/10.1090/S0025-5718-01-01311-4.
dc.description.version Published version

Files in this item

Files Size Format View
Tai-Xu-01.pdf 308.4Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Statistics

Total views

All Items Views
Global and uniform convergence of subspace correction methods for some convex optimization problems. 267

Total downloads

All Bitstreams Views
Tai-Xu-01.pdf 170

Top country downloads

Country Code Views
United States of America 78
China 38
Singapore 18
Germany 7
Russian Federation 6

Top city downloads

city Views
Mountain View 72
Beijing 27
Singapore 18
Alsbach-hähnlein 3
Bonn 2

Downloads / month

  2014-02 2014-03 2014-04 total
Tai-Xu-01.pdf 0 0 5 5